# SDR DXTA2016010406154

- Difficulty date: January 3, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 6,102 hours, 4,797 cycles
- Engine: Pwc PW545B
- Engine time: 6,102 hours, 4,797 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT THROUGH 14000 FT, RT OIL PRESS ANNUNCIATOR ILLUMINATED & THE OIL PRESS INDICATION WENT TO ZERO.  RETARDED THE THROTTLE & PERFORMED A PRECAUTIONARY ENG SHUTDOWN.  LANDED UNEVENTFULLY.  ON POST FLIGHT OIL DRIPPING FROM COWLING.  SOME OIL STILL IN SIGHT GLASS.  REMOVED NR 2 ENGINE IN UNSERVICEABLE CONDITION DUE TO LOSS OF OIL PRESSURE IAW AMM 71-00-00 AND  EMM 71-00-00. INSTALLED A REPAIRED SERVICEABLE NR 2 ENGINE IAW AMM 71-00-00 AND EMM 71-00-00. PERFORMED LEAK AND OPS CHECKS SATISFACTORY.
